# SDR USAA2010062891292

- Difficulty date: June 24, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 44,077 hours, 16,556 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Part number: 41600318003
- Part serial: 4160031800246
- Condition: Faulty
- Location: Window Heat
- Part time: 26,464 hours, 9,743 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLT 373 JFK-CLT - EMERGENCY LANDING - CAPTAIN'S WINDSHIELD CRACKED AND ARCING.  CREW DECLARED AN EMERGENCY WITH ATC IN ORDER TO DESCEND TO FL 190 QUICKLY.  FLIGHT CONTINUED TO CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED CAPTAIN'S WINDSHIELD & WINDOW HEAT COMPUTER.
